MathSciNet Relay Station
MathSciNet bibliographic data
MR152277 81.99
Slaggie, E. Leo; Wichmann, Eyvind H. Asymptotic properties of the wave function for a bound nonrelativistic three-body system. J. Mathematical Phys. 3 1962 946–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement